A characterization of the negative binomial distribution via alpha-monotonicity

Sapatinas, Theofanis (1999) A characterization of the negative binomial distribution via alpha-monotonicity. Statistics & Probability Letters, 45 (1). pp. 49-53. ISSN 0167-7152. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0167-7152(99)00041-3

Abstract

We obtain a characterization of the negative binomial distribution by using arguments based on power-series families of distributions for alpha-monotone random variables.

Item Type: Article
Uncontrolled keywords: power-series families of distributions; alpha-unimodality; alpha-monotonicity; negative binomial distribution
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: F.D. Zabet
Date Deposited: 26 Mar 2009 18:39
Last Modified: 06 May 2014 14:26
Resource URI: https://kar.kent.ac.uk/id/eprint/16595 (The current URI for this page, for reference purposes)
  • Depositors only (login required):